2024 European Summit

Adaptigent’s 2024 European Summit in Munich Germany

Join us for an event filled with enriching experiences, insightful discussions, and enjoyable moments with the Adaptigent community. Your participation is invaluable as we look forward to your continued partnership and success together. See you in Munich!

Day(s)

:

Hour(s)

:

Minute(s)

:

Second(s)

2024 European Summit

Summit Event Details & Highlights

When:  23-24 April 2024

Where:  Hilton Munich Airport – Located directly between Terminals 1 and 2 of the Munich Airport.

Terminalstraße Mitte 20, 85356 München-Flughafen, Germany

Why:

  • In-depth Sessions: From product roadmaps to developer roundtables, gain insights into our future vision, new features, and advanced functions through interactive sessions and demos.
  • Networking Opportunities: Engage in discussions during breaks and lunch sessions, provided to fuel your day.
  • Special Outing: Cap off the first day with an evening at Augustiner-Keller, enjoying a beer garden banquet with transportation provided.

2024 European Summit

Schedule

Day 1

23

April

Tuesday 9:00 AM – 10:00 AM

Steve Lopez – CEO

CEO Welcome & Introductions

Introductions of the Adaptigent team and event logistics.

After this opening session, there will be a 30-minute coffee and refreshments break.

Day 1

23

April

Tuesday 10:30 AM – 11:30 AM

Dylan Purse – VP Marketing

Product Roadmap and Vision

An overview of our products, version features, and future direction

Day 1

23

April

Tuesday 11:30 AM – 12:30 PM

Steve Able – Lead Architect, Bob Schattke – Lead Architect

Developers Roundtable

Interactive session in small groups with Adaptigent architects. Our experts will address any questions, topics, or ideas you bring in a dynamic environment using our software to demonstrate approaches and solutions.

After this session, attendees will have a one-hour break to enjoy the provided lunch.

Day 1

23

April

Tuesday 1:30 PM – 2:30 PM

Dylan Purse – VP Marketing

Use Cases

Stories about supporting clients and the problems they were able to solve.

After this session, there will be a 30-minute coffee and refreshments break.

Day 1

23

April

Tuesday 3:00 PM – 3:45 PM

Tom Leech – VP Development, Dylan Purse – VP Marketing

Revamped Release Process

Introducing Adaptigent’s new and improved release process including QA, documentation, and client communication.

Day 1

23

April

Tuesday 3:45 PM – 4:00 PM

Steve Lopez – CEO

End of Day Remarks

Day 1

23

April

Tuesday 5:00 PM – 10:00 PM

All

Augustiner-Keller Outing

Transportation Provided – Beer Garden Banquet

Day 2

24

April

Wednesday 9:00 AM – 10:00 AM

Dylan Purse – VP Marketing, Tom Mackessy – VP Direct Sales
Tom Leech – VP Development, Liz Zambuto – VP Partner Sales

Interacting with Adaptigent

Support, Product, Client Advisory Board, and Partnership Program.

After this session, there will be a 30-minute coffee and refreshments break.

Day 2

24

April

Wednesday 10:30 AM – 11:30 AM

Dylan Purse – VP Marketing

Product Demonstrations

Get an overview of the user experience for each of the Adaptigent solutions.

Day 2

24

April

Wednesday 11:30 AM – 12:30 PM

Steve Able – Lead Architect, Bob Schattke – Lead Architect

Technical Roundtables

During this 60-minute session, key Adaptigent architects will host roundtable discussions to address any software questions and showcase important functionalities that may be new to you.

After the session, a one-hour break will be offered, during which a complimentary lunch will be provided for all attendees.

Day 2

24

April

Wednesday 1:30 PM – 2:15 PM

Tom Mackessy – VP Direct Sales, Dylan Purse – VP Marketing
Liz Zambuto – VP Partner Sales

Business Roundtables

Engage with our product, sales, and marketing teams to discuss your needs, address any issues, and explore our Partner Program.

After the session, enjoy a 15-minute break with coffee and refreshments.

Day 2

24

April

Wednesday 2:30 PM – 2:45 PM

Dylan Purse – VP Marketing

Feedback Collection

Your opportunity to share your thoughts on the event itself to help us improve the experience for future events.

Day 2

24

April

Wednesday 2:45 PM – 3:30 PM

Dylan Purse – VP Marketing

Product Demonstrations

Get an overview of the user experience for each of the Adaptigent solutions.

Day 2

24

April

Wednesday 3:30 PM – 4:00 PM

Steve Lopez – CEO

Closing Remarks